Items where Author is "Barry, P."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Barry, P. and Hennessy, A. (2012) Riordan arrays and the LDU decomposition of symmetric Toeplitz plus Hankel matrices. Linear Algebra and Its Applications, 437 (6). pp. 1380-1393. ISSN 0024-3795

Barry, P. and Hennessy, A. (2012) Riordan arrays and the LDU decomposition of symmetric Toeplitz plus Hankel matrices. Linear Algebra and Its Applications, 437 (6). pp. 1380-1393.

Barry, P. (2009) Symmetric third-order recurring sequences, Chebyshev polynomials, and Riordan arrays. Journal of Integer Sequences, 12 (8). ISSN 1530-7638

Rajkovic, P. and Petkovic, M.D and Barry, P. (2007) The Hankel transform of the sum of consecutive generalized Catalan numbers. Journal of Integral Transforms and Special Functions, 18 (4). pp. 285-296. ISSN 1065-2469

This list was generated on Sat Apr 13 03:30:51 2024 UTC.